# SDR SWIA2021072659745

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N613UX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000814
- Aircraft time: 3,557 hours, 2,101 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR UP PHASE, GEAR FAILED TO RETRACT (HANDLE LOCKED) LG WOW SYS FAIL MESSAGE APPEARED. RAN QRH, RETURNED TO DENVER  (FILED CLOSED - FLIGHT 4708)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23186535 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT "DURING GEAR UP PHASE, GEAR FAILED TO RETRACT (HANDLE LOCKED) LG WOW SYS FAIL MESSAGE" PER FIM 32-33-00. CHECKED CLEARANCE OF ALL 3 LANDING GEAR WOW SENSORS IAW AMM 32-62-03 AND AMM 32-62-01. FOUND ALL WOW SENSORS TO BE WITHIN ACCEPTABLE LIMITS. PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-33-00-710-801-A. OPERATIONAL TEST OF ALL 3 LANDING EXTENSION AND RETRACTION IS GOOD AT THIS TIME. SUSPECT LANDING GEAR CONTROL HANDLE TO BE THE CAUSE OF THE PROBLEM PER FIM 32-33-00, IT IS CONSIDERED AS A TRANSITORY CONDITION.  / SEE CP 23188052 FOR REPLACEMENT OF THE LANDING GEAR HANDLE.  TRANSFERRED TO PART DISCREPANCY 384 FOR PN 9037B0001-04 SN 02495. PART REMOVED ON CAMP 23188052"
